My husband started having nosebleeds 6 months before being diagnosed with lung cancer. He has had 3 reconstructions & posterior cauterizations as well as numerous ER visits. The lung surgery, radiation & chemo seemed to go along with a lessening of the bleeding; however when the cancer returned, the nosebleeds preceeded it.
We've been told thst squamous cell lung cancer has nothing to do with the nose bleeds. Any help or comments?
There may be no relation between your husband’s squamous cell lung cancer and his episodes of epistaxis (nose bleeding). Perhaps there is a different cause of your husband’s nose bleeding. Intranasal masses (either benign or malignant) can cause massive epistaxis especially if there is erosion of blood vessels. Varicosities inside the nasal cavity can also cause epistaxis. Blood coagulation disorders, hypertension, or infections are other causes of epistaxis.
It would be best to bring him back to his doctor for reevaluation. He should be seen by an ENT specialist if he has not been seen by one.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.